# SDR ECPR2019050383335

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: General aviation
- Aircraft: N8584T
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844162
- Aircraft time: 924 hours
- Engine: Lyc IO360C1C6
- Engine time: 924 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Stop Fitting
- Part number: 37970005
- Condition: Broken
- Location: Nlg
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OVERMOULDED RUBBER BUMPER ON THE NOSE GEAR RETRACTION STOP WAS FOUND BROKEN. THE RUBBER WAS SPLIT AT THE POINT OF CONTACT WITH THE RETRACTION DRAG LINK. THIS AICRAFT HAS HAD THIS PART REPLACED SEVEN TIMES PREVIOUSLY DURING THE PAST 695 HOURS AFTT FOR THE SAME ISSUE.
